MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION THE Q-TRAK SUBCUTANEOUS ELECTRODE; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION THE Q-TRAK SUBCUTANEOUS ELECTRODE; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 3010
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581); Impedance Problem (2950)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this patient with this subcutaneous implantable cardioverter defibrillator (s-icd) system received an inappropriate shock due to what appeared to be noise and t wave oversensing with a very small signal.The smartpass feature of the s-icd was disabled.Technical services (ts) discussed turning sp back on and attempting another vector.Noise could not be recreated in clinic, and the system impedance was low.It was questioned whether the s-icd had migrated, which the field representative noted it did seem to be a bit anterior.Ts recommended x ray imaging.Automatic setup was unsuccessful in the current vector of secondary, so primary was reprogrammed with much larger qrs complexes.The physician was considering defibrillation threshold (dft) test and revision, however ts requested x rays first until there is more information.There was no dft at the original implant.An untreated event was observed with small and wider qrs complexes, so it was questioned if this patient has any fluid buildup or rate dependent bundle.The physician was going to evaluate this patient for heart failure and possible fluid.This electrode remains in service currently.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction to d4 model number from 3400 to 3010.If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that this patient with this subcutaneous implantable cardioverter defibrillator (s-icd) system received an inappropriate shock due to what appeared to be noise and t wave oversensing with a very small signal.The smartpass feature of the s-icd was disabled.Technical services (ts) discussed turning sp back on and attempting another vector.Noise could not be recreated in clinic, and the system impedance was low.It was questioned whether the s-icd had migrated, which the field representative noted it did seem to be a bit anterior.Ts recommended x ray imaging.Automatic setup was unsuccessful in the current vector of secondary, so primary was reprogrammed with much larger qrs complexes.The physician was considering defibrillation threshold (dft) test and revision, however ts requested x rays first until there is more information.There was no dft at the original implant.An untreated event was observed with small and wider qrs complexes, so it was questioned if this patient has any fluid buildup or rate dependent bundle.The physician was going to evaluate this patient for heart failure and possible fluid.This electrode remains in service currently.No adverse patient effects were reported.Additional information was received that this patient had lost a considerable amount of weight.This patient will continue to be monitored.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
THE Q-TRAK SUBCUTANEOUS ELECTRODE
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23906567
Report Number2124215-2025-93386
Device Sequence Number21315313
Product Code LWS
UDI-Device Identifier00802526563201
UDI-Public(01)00802526563201(17)170501(10)A120893
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2017
Device Model Number3010
Device Catalogue Number3010
Device Lot NumberA120893
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/05/2026
01/07/2026
01/12/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/05/2026
01/09/2026
01/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexMale